# SDR IPXA09657687

- Difficulty date: October 13, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T56517
- Condition: Cracked
- Location: Bs 1578
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN FLOOR SUPPORT OTBD ATT SPLICE ANGLE FOUND CRACK JUST AT STA 1578 LBL 76 INCH CRACK LENGTH 0.75 INCH.  BULK CARGO STA 1578 LBL 76 INCH FLOOR SUPPORT OTBD ATTACH SPLICE ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 45.
